# SDR USAA2009100692715

- Difficulty date: September 29, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - 4 CRACKS IN ANGLE SUPPORT AT BS 380, BETWEEN S20L TO S22L.  REPAIRED ANGLE SUPPORT AT BS 380, BETWEEN S20L TO S22L IAW B737 SRM 51-10-02.
